Texas, 2003

Damaging Wind in Texas, June 13, 2003

June 13, 2003 · NWS FWD · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 13, 2:20 PM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 13, 2:20 PM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT FRI JUN 13 2003

CONVECTION FROM PAST FEW DAYS...ONGOING CONVECTION...AND EXPECTED
HEAVY RAINS AGAIN TONIGHT...WILL KEEP THE FLOOD WATCH GOING THROUGH
900 AM SATURDAY MORNING. WITH HEAVY PRECIP EXPECTED EVEN IN THE
SOUTHEASTERN PORTIONS...HAVE DECIDED TO EXPAND THE FLOOD WATCH TO
INCLUDE ALL OF NORTH TEXAS. MANY AREAS WILL RECEIVE BETWEEN ONE AND
THREE INCHES...WITH ISOLATED THREE TO FIVE INCH AMOUNTS POSSIBLE
BEFORE IT ENDS SATURDAY.

STILL EXPECT TO SEE SCATTERED CONVECTION THIS AFTERNOON AND
EVENING...WITH A MCS DEVELOPING AND MOVING ACROSS THE AREA LATER
TONIGHT. MODELS DIFFER SLIGHTLY ON TRACK...BUT MUCH OF NORTH TEXAS
WILL SEE COPIOUS RAINS IN THE NEXT 24 HOURS.

THE MODELS APPEAR TO BE BACKING OFF ON POPS BEGINNING SUNDAY...BUT
WITH THE TROUGH IN THE AREA...HAVE OPTED TO STAY WITH PERSISTENCE
FOR NOW AND LEAVE A CHANCE FOR RAIN IN THE EXTENDED.

FCSTID =   42
DFW   68  84  67  84 / 100  60  50  40
ACT   69  85  67  85 / 100  60  50  40
PRX   68  82  66  84 /  80  60  50  40
DTO   68  83  67  85 / 100  60  50  40
TKI   68  83  67  84 / 100  60  50  40
DAL   68  84  67  85 / 100  60  50  40
TRL   66  83  67  85 /  90  60  50  40
CRS   67  84  67  85 / 100  60  50  40
TPL   69  85  68  86 / 100  60  50  40

.FWD...
TX...FLOOD WATCH FOR TONIGHT FOR ZONES
TXZ091>095...TXZ100>107...TXZ115>123...TXZ129>135...TXZ141>148...TXZ1
56>162...TXZ174>175.

SEVERE THUNDERSTORM WATCH UNTIL 600 PM CDT FRIDAY FOR ZONES TXC027...
TXC035...TXC093...TXC099...TXC133...TXC143...TXC193...TXC221...
TXC281...TXC309...TXC333...TXC425.
Hazardous weather outlook, Jun 13, 3:00 PM CST, 1 hour 19 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140900-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT FRI JUN 13 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEST OF AN
JACKSBORO...TO TEMPLE LINE TONIGHT...AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS OVER THE REMAINDER OF NORTH TEXAS TONIGHT.  THE MAIN
THREAT WILL BE LARGE HAIL...AND DAMAGING WINDS.  AN ISOLATED TORNADO
IS ALSO POSSIBLE.  A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR ALL
PARTS OF NORTH TEXAS TONIGHT.  RAINFALL AMOUNTS BETWEEN ONE AND
THREE INCHES WILL BE COMMON IN THE WATCH AREA...WITH ISOLATED FIVE
INCH AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...
THERE WILL BE PERIODS OF THUNDERSTORM ACTIVITY ACROSS ALL OF NORTH
TEXAS THROUGH NEXT THURSDAY...AS A SERIES OF UPPER LEVEL
DISTURBANCES MOVE ACROSS THE REGION. ISOLATED SEVERE WEATHER WILL BE
POSSIBLE EACH DAY.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY ACROSS ALL OF NORTH TEXAS THROUGH
TONIGHT.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Bell

When
June 13, 4:19 PM CST
Where
Bell County, Bartlett
Measured
57 kt (66 mph) estimated sustained
Reported by
LAW ENFORCEMENT
Coordinates
30.783, -97.433

Trees were blown down by high winds.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, June 2003

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365615.